Departures from Fourier's law

Published

Journal Article

The constitutive equations for three heat conductors which depart from Fourier's Law in non-classical ways are derived. © 1975 Birkhäuser-Verlag.

Full Text

Duke Authors

Cited Authors

  • Petroski, HJ

Published Date

  • January 1, 1975

Published In

Volume / Issue

  • 26 / 1

Start / End Page

  • 119 - 124

Electronic International Standard Serial Number (EISSN)

  • 1420-9039

International Standard Serial Number (ISSN)

  • 0044-2275

Digital Object Identifier (DOI)

  • 10.1007/BF01596284

Citation Source

  • Scopus